ABB/PEER CE Form For Documenting LIVE ONSITE ASRM 2021 Scientific Congress and Expo Educational Programs

Instructions for documenting your attendance at live, onsite ABB/PEER-approved ASRM Scientific Congress & Expo Educational Programs

The traditional CE forms for documenting your attendance at ABB/PEER-approved onsite ASRM educational programs appear on the following pages.

The CE forms are to be used only to document contact hours earned by attending ABB/ PEER-approved **live**, **onsite** ASRM educational programs on Monday, October 18 – Wednesday, October 20, 2021. These forms are **NOT** to be used to document participation in any virtual or on-demand educational programs. **Documentation must be submitted within 30 days of attending the live**, **onsite ASRM educational programs**.

Follow these steps:

- Record contact hours as you attend sessions each day on Monday, October 18 Wednesday, October 20.
- Total the hours for each day in the lower right-hand corner of each form.
- Print your full name, sign, and date each form in the space provided at the bottom of the form. Be sure to add your email address and daytime phone number.
- Scan and email the following documentation to abb@abbcert.org for recording to your CE record.
 - ✓ Completed CE Forms
 - ✓ Completed Florida CE Broker Form (if applicable)
 - √ Your ASRM Registration Form
 - ✓ Your ASRM Meeting Name Badge

Documentation must be submitted within 30 days of attending the live, onsite ASRM educational programs.

You may also log in to the AAB website at www.aab.org and upload the scanned documentation directly to your CE account. See <u>instructions</u> for uploading documentation to your CE account.

ATTENTION FLORIDA LICENSEES: Complete the ABB/PEER Florida CE Broker Form on page 5 of this document if you would like CE credit in the state of Florida. Please input the amount of hours in each discipline for which you would like the CE credit claimed. The hours can only total the number of hours you attend the meeting. The ABB office will input your hours into the Florida CE Broker program.

ABB/PEER CE Form For Documenting LIVE ON SITE ASRM 2021 Scientific Congress and Expo Educational Programs

lenary Lecture	Hours	Legal and Ethical Reproductive Issues	Roundtables (concurrent)*
8:30 a.m10:00 a.m. (0.75 hr. ea.)		□ 10:45 a.m. O-43	12:20 p.m1:20 p.m. (1 hr.)
□ 8:30 a.m9:15 a.m. PLE01		☐ 11:00 a.m. O-44	□ RTM08 □ RTM24
9:15 a.m10:00 a.m. PLE02		☐ 11:15 a.m. O-45	□ RTM17 □ RTM25
		☐ 11:30 a.m. O-46	□ RTM18 □ RTM26
oncurrent Sessions:		□ 12:00 p.m. O-48	☐ RTM19 ☐ RTM30
n-Demand Prize Paper Session		Genetics (non-PGT)	□ RTM20 □ RTM32
11:15 a.m11:45 a.m. (0.25 hr. ea.)		□ 10:45 a.m. O-49	□ RTM21 □ RTM33
□ 11:15 a.m. O-94		☐ 11:00 a.m. O-50	□ RTM22 □ RTM34
□ 11:25 a.m. O-95		☐ 11:15 a.m. O-51	□ RTM23 □ RTM35
□ 11:35 a.m. O-96		☐ 11:30 a.m. O-52	
Prize Paper Session 1		□ 11:45 a.m. O-53	Symposium (concurrent)
11:00 a.m12:15 p.m. (0.25 hr. ea.)		□ 12:00 p.m. O-54	1:30 p.m2:45 p.m. (1.25 hrs.)
□ 11:00 a.m. O-2		Male Reproduction and Urology:	☐ Society for the Study of Reproduction (SSR) Symposium:
□ 11:15 a.m. O-3		Traveling Scholars	Beyond Barker: Neonatal
□ 12:00 p.m. O-6		☐ 11:00 a.m. O-56	Programming & Lessons from the
		☐ 11:15 a.m. O-57	Lactocrine Hypothesis
Oral Abstract Sessions*		□ 11:45 a.m. O-59	☐ The Impact of Private Equity on
10:45 a.m12:15 p.m. (0.25 hr. ea.)		□ 12:00 p.m. O-60	the Fertility Industry
ART Lab 1		Ovarian Stimulation	□ PGT Yesterday, Today, and Tomorrow
☐ 10:45 a.m. O-7		□ 10:45 a.m. O-61	□ Symposium on Long-Term
☐ 11:00 a.m. O-8		Practice Management	Storage of Germplasms at Room
☐ 11:15 a.m. O-9		□ 11:00 a.m. O-74	Temperature - the End of the Ice
☐ 11:30 a.m. O-10		□ 11:15 a.m. O-75	Age
☐ 11:45 a.m. O-11		Preimplantation Genetic Testing 1	□ SART-CORS Registry: The State
☐ 12:00 p.m. O-12		□ 10:45 a.m. O-79	of the ART
Early Pregnancy		☐ 11:00 a.m. O-80	Interactive Sessions (concurrent)
□ 10:45 a.m. O-13		☐ 11:15 a.m. O-81	4:30 p.m5:30 p.m. (1 hr.)
Fertility Preservation		☐ 11:30 a.m. O-82	☐ PGT-a for Pregnancy Loss Prevention.
☐ 10:45 a.m. O-19		☐ 12:00 p.m. O-84	Who Is It Good for?
☐ 11:15 a.m. O-21		Third Party Reproduction	☐ The Vagina Dialogues: How the
☐ 11:45 a.m. O-23		☐ 11:30 a.m. O-88	Vaginal Microbiome Is Emerging As a Key Factor in Reproductive Health
☐ 12:00 p.m. O-24		□ 12:00 p.m. O-90	□ Open-Identity Gamete Donation:
IVF Outcome Predictors 1		12.00 p.m. 0-90	What Are the Children Saying?
☐ 10:45 a.m. O-37			, ,
☐ 11:30 a.m. O-40			
☐ 11:45 a.m. O-41			Monday Max Possible Hours - 6.25
			TOTAL HOURS ON THIS PAGE

	Falsification of CE documentation may lead to penalties up to and	including revocation of your certifid	cation
Full Name (required)	Photo Splitt		
Email (required)	Please PRINT		
	I certify that I earned the contact hours cla	aimed above.	
5	Signature (required)	Date	

ABB/PEER CE Form For Documenting LIVE ON SITE ASRM 2021 Scientific Congress and Expo Educational Programs

PEER-Approved ASRM Scientific Programs on Tuesday, October 19, 2021

		_			
Poster Session	Hours	Male Reproduction and Urology 1	I	Symposium (concurrent)	Hours
6:30 a.m8:00 a.m. (1 hr.)		☐ 10:45 a.m. O-151		1:30 p.m2:45 p.m. (1.25 hrs.)	
Pre-Plenary Lecture		☐ 11:00 a.m. O-152		☐ KY Cha Symposium in Stem Cell	
8:00 a.m8:30 a.m. (0.5 hr.)		☐ 11:15 a.m. O-153		Technology and Reproductive	
☐ Uncovering the Molecular		☐ 11:30 a.m. O-154		Medicine	
Determinants of Successful		☐ 12:00 p.m. O-156		☐ From the Lab to the Clinic: niPGT-A for Embryo Prioritization	
Implantation in the Human Blastocyst		Menopause and Primary Ovarian Insufficiency		☐ Artificial Intelligence (AI) in the IVF Laboratory	
Plenary Lecture		☐ 10:45 a.m. O-157		Laboratory	
8:30 a.m10:00 a.m. (0.75 hr. ea.)		☐ 11:00 a.m. O-158		Plonary Special Presentation	
□ 8:30 a.m9:15 a.m. PLE03		☐ 11:15 a.m. O-159		Plenary Special Presentation 3:00-3:45 (0.75 hr.)	
□ 9:15 a.m10:00 a.m. PLE04		☐ 11:30 a.m. O-160			
		Mental Health		 The Society for the Study of Reproduction Keynote 	
Concurrent Sessions:		☐ 10:45 a.m. O-163		Lecture: Genetic Basis of	
Prize Paper Session 2 (0.25 hr. ea.)		Public Health and Reproduction		Meiotic Catastrophe: From	
10:45 a.m11:15 a.m.		☐ 11:45 a.m. O-179		Mice to Men	
☐ 10:45 a.m. O-97		Reproductive Biology: Human Studies			
☐ 11:00 a.m. O-98		☐ 11:15 a.m. O-183		Interactive Sessions	
Oral Abstract Sessions*		☐ 11:30 a.m. O-184		4:30 p.m5:30 p.m. (1 hr.)	
10:45 a.m12:15 p.m. (0.25 hr. ea.)		☐ 11:45 a.m. O-185		 Oncofertility and Sperm Cryo preservation during the Global 	
Access to Care		☐ 12:00 p.m. O-186		COVID-19 Pandemic	
☐ 11:00 a.m. O-104				☐ Chat with Journal Editors: Good	
Weight as a Factor		Roundtables (concurrent)*	Hours	Scientific Publication, Manuscript	
☐ 11:00 a.m. O-122		12:20 p.m1:20 p.m. (1 hr.)		Review, and Editorial Process	
☐ 12:00 p.m. O-126		RTT01 RTT20		☐ To ICSI ALL or NOT to ICSI ALL: That's the Question!	
Genetic Counseling		□ RTT02 □ RTT21		☐ PGT-a: Is Transferring Segmental	
☐ 11:00 a.m. O-128		□ RTT03 □ RTT22		(full or mosaic, large or small)	
☐ 11:15 a.m. O-129		□ RTT08 □ RTT25		Aneuploidy Embryos Safe	
☐ 11:30 a.m. O-130		□ RTT14 □ RTT26		□ Let's Talk Legal	
☐ 11:45 a.m. O-131		□ RTT15 □ RTT27			
□ 12:00 p.m. O-132		□ RTT16 □ RTT28			
IVF Outcome Predictors 2		□ RTT17 □ RTT29			
☐ 11:15 a.m. O-141		□ RTT18 □ RTT31			
□ 11:30 a.m. O-142		☐ RTT19			
□ 11:45 a.m. O-143					
LGBTQ					
☐ 11:15 a.m. O-147				Tuesday Max Possible Hours - 8.50	
☐ 11:30 a.m. O-148				TOTAL HOURS ON THIS PAGE	
	١	l	ı		
				eeting. These sessions will not be presending the live, in-person ASRM meet	

	Falsification of CE documentation may lead to penalties up to a	nd including revocation of your certification
-ull Name (required)		
	Please PRINT	
Email (required)		
	I certify that I earned the contact hours	claimed above.
	Signature (required)	Date

ABB/PEER CE Form For Documenting LIVE ON SITE ASRM 2021 Scientific Congress and Expo Educational Programs

. ==	provoa	ASRM Scientific Programs on	TTOGITO	<u> </u>	
Poster Session	Hours	Male Reproduction and Urology 2		Symposium (concurrent)	Hours
6:30 a.m8:00 a.m. (1 hr.)		☐ 10:45 a.m. O-223		1:30 p.m2:45 p.m. (1.25 hrs.)	
Plenary Lecture		☐ 11:15 a.m. O-225		☐ Howard and Georgeanna	
8:00 a.m10:00 a.m. (.75 hr. ea.)		Pediatric or Adolescent		Jones Symposium on Assisted	
□ 8:00 a.m8:45 a.m. PLE05		☐ 10:45 a.m. O-229		Reproductive Technology	
9:15 a.m10:00 a.m. PLE06		Preimplantation Genetic Testing 2		☐ Crises Management: What We	
		☐ 10:45 a.m. O-235		Have Learned from Catastrophic Events	
Concurrent Sessions:		☐ 11:00 a.m. O-236		☐ The Environment: It Affects More	
Oral Abstract Sessions*		☐ 11:15 a.m. O-237		Than the Ice Caps!	
10:45 a.m12:15 p.m.(0.25 hr. ea.)		☐ 11:30 a.m. O-238		Interactive Sessions (concurrent)	
Late-Breaking Abstract Session		☐ 11:45 a.m. O-239		3:45 p.m4:45 p.m. (1 hr.)	
☐ 11:30 a.m. O-190		☐ 12:00 p.m. O-240		☐ Core Business Principles,	
□ 12:00 p.m. O-192		ART Techniques		Administrative Functions of IVF	
Androgen Excess and Polycystic Ovary		☐ 10:45 a.m. O-241		Practice and Best Marketing	
Syndrome		☐ 11:00 a.m. O-242		Strategies	
□ 12:00 p.m. O-198		☐ 11:15 a.m. O-243		□ Endometrial Receptivity and ART	
ART Lab 2		☐ 11:30 a.m. O-244		Outcome: To Test or Not to Test?	
☐ 10:45 a.m. O-199		☐ 11:45 a.m. O-245		☐ What Every ASRM Member Needs to Know about the New AUA/ASRM	
☐ 11:00 a.m. O-200		☐ 12:00 p.m. O-246		Male Infertility Guidelines	
☐ 11:15 a.m. O-201		Regenerative Medicine and Stem Cell		□ ASRM Mullerian Anomaly	
☐ 11:30 a.m. O-202		Biology		Classification 2021	
□ 11:45 a.m. O-203		☐ 11:45 a.m. O-251			
□ 12:00 p.m. O-204		Reproductive Biology: Animal and			
Cryopreservation		Experimental Studies			
☐ 10:45 a.m. O-205		☐ 10:45 a.m. O-253			
☐ 11:00 a.m. O-206		☐ 11:00 a.m. O-254			
□ 11:15 a.m. O-207		☐ 11:15 a.m. O-255			
☐ 11:30 a.m. O-208		☐ 11:30 a.m. O-256			
□ 11:45 a.m. O-209		☐ 11:45 a.m. O-257			
□ 12:00 p.m. O-210		Reproductive Endocrinology			
Environment and Reproduction		☐ 11:00 a.m. O-260			
☐ 10:45 a.m. O-211		Reproductive Immunology			
☐ 11:00 a.m. O-212		□ 10:45 a.m. O-265			
☐ 11:15 a.m. O-213		Reproductive Surgery and Procedures			
☐ 11:30 a.m. O-214		☐ 11:30 a.m. O-274	Hours		
☐ 11:45 a.m. O-215		Roundtables (concurrent)*			
Infertility and Cancer		12:20 p.m1:20 p.m. (1 hr.)			
☐ 10:45 a.m. O-217		□ RTW03 □ RTW15			
☐ 11:00 a.m. O-218		□ RTW09 □ RTW18			
☐ 11:15 a.m. O-219		☐ RTW10 ☐ RTW21		Wednesday Max Possible Hours - 7.25	
☐ 11:45 a.m. O-221		☐ RTW11 ☐ RTW22		Troundeday max r decisio frouid 1120	
☐ 12:00 p.m. O-222		□ RTW12 □ RTW23		TOTAL HOURS ON THIS PAGE	
				eeting. These sessions will not be pre- tending the live, in-person ASRM mee	
Falsification of	CE docum	entation may lead to penalties up to and incl	uding revo	cation of your certification	

Full Name (required) _ Please PRINT Email (required) _ Daytime Phone (required) I certify that I earned the contact hours claimed above.

Date

Signature (required)

ABB/PEER FLORIDA CE BROKER FORM

Complete the form below if you would like CE credit in the state of Florida. Please fill in the total number of hours in each discipline for which you would like the CE credit claimed. The hours can only total the number of hours you attend the meeting.

The ABB office will input your hours into the Florida CE Broker program.

NAME (please print):				
FLORIDA LICENSE NUMBER:				
TELEPHONE NUMBER:				
PROGRAM NAME: 2021 ASRM Scientific Congress & Expo				
ANDROLOGY	hours			
EMBRYOLOGY	hours			
SUPERVISION	hours			
GENERAL	hours			

Please scan and return this completed form by email to abb@abbcert.org.